# SDR AALA201608129018

- Difficulty date: August 10, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 48,621 hours, 22,602 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: ABS0951C3LM002
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RT TANK FUEL PUMP NR 1 INOPERATIVE.  REPLACED NR 1 FUEL PUMP SWITCH 14QA IAW ESPM 20-15-11 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
